Free Access
Issue
ESAIM: M2AN
Volume 21, Number 4, 1987
Page(s) 557 - 579
DOI https://doi.org/10.1051/m2an/1987210405571
Published online 31 January 2017
  1. I. CAPUZZO-DOLCETTA and H. ISHII, Approximate solutions of the Bellman Equations of deterministic control theory. Applied Math, andOpt. 11, (1984),pp. 161-181. [MR: 743925] [Zbl: 0553.49024]
  2. I. CAPUZZO-DOLCETTA and P. L. LIONS, Hamilton-JacobiEquations and state- constraints problems ; In preparation. [Zbl: 0702.49019]
  3. M. G. CRANDALL,L. C. EVANS and P. L. LIONS, Some properties of viscosity solutions of Hamilton-Jacobi Equations ; Trans. Amer. Math. Soc., 282 (1984). [MR: 732102] [Zbl: 0543.35011]
  4. M. G. CRANDALL,H. ISHII, and P. L. LIONS, Uniqueness of viscosity solutions revisited ; to appear. [Zbl: 0644.35016]
  5. M. G. CRANDALL and P. L. LIONS, Viscosity solutions of Hamilton-Jacobi Equations ; Trans. Amer. Math. Soc., 277 (1983). [MR: 690039] [Zbl: 0599.35024]
  6. M. G. CRANDALL and P. L. LIONS, On existence and uniqueness of solutions of Hamilton-Jacobi Equations ; Non Linear Anal. TMA. Vol. 10, N°6 (1986). [MR: 836671] [Zbl: 0603.35016]
  7. W. H. FLEMING and R. W. RISHEL, Deterministic and stochastic optimal control. Springer, Berlin 1975. [MR: 454768] [Zbl: 0323.49001]
  8. H. ISHII, Hamilton-Jacobi Equations with discontinuous Hamiltonians on arbitrary open subsets. [Zbl: 0937.35505]
  9. H. ISHII, Perron's method for Hamilton-Jacobi Equations ; to appear. [Zbl: 0697.35030]
  10. E. B. LEE and L. MARKUS, Foundations of optimal control theory, J. Wiley, New York (1967). [MR: 220537] [Zbl: 0159.13201]
  11. P. L. LIONS, Generalized solutions of Hamilton-Jacobi Equations. Pitman, 1982. [MR: 667669] [Zbl: 0497.35001]
  12. P. L. LIONS and B. PERTHAME, Remarks on Hamilton-Jacobi Equations with discontinuous time-dependent coefficients ; Non Linear Anal. TMA. Vol. 11, n° 7 (1987). [MR: 886652] [Zbl: 0688.35052]
  13. P. L. LIONS and P. E. SOUGANIDIS, Differential games, optimal control and directional derivatives of viscosity solutions of Bellman's and Isaac's Equations ; SIAM J. Control and Optimization, vol. 23, n° 4 (1985). [MR: 791888] [Zbl: 0569.49019]
  14. J. P. QUADRAT, in Thèse d'Etat, Univ. Paris IX-Dauphine. [Zbl: 0546.22019]
  15. M. H. SONER, Optimal controlproblems with state-space constraints. SIAM J.on Control and Optimisation. Vol. 24, n° 3, pp. 551-561 and Vol. 24, n° 4, pp. 1110-1122. [MR: 861089] [Zbl: 0619.49013]
  16. J. WARGA, Optimal control of differential and functionnal equations. Academic press, (1972). [MR: 372708] [Zbl: 0253.49001]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you